| Catalog Number |
21-7092-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two sets of the device were leaking.The event occurred while use with patient at hospital.There was patient involvement, and no patient harm/adverse event reported.
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number mrn 9617604-2024-00555.The date of that submission was 01-jul-2024.B3: unknown; no information has been provided to date.E1: facility name "intermountain health lutheran infusion center".Phone number "(b)(6).H3/h6: one extension set was returned for analysis in used condition.The sample contained biological residues and therefore was too dirty to clean and perform functional analysis.Photos were reviewed.The photo shows an extension set in used conditions.The customer complaint of leaking was not confirmed.A device history review had no findings.